Boundary Value Problems of Nonlinear Variable Coefficient Fractional Differential Equations
American Journal of Applied Mathematics
Volume 7, Issue 6, December 2019, Pages: 157-163
Received: Oct. 24, 2019;
Accepted: Nov. 19, 2019;
Published: Dec. 30, 2019
Views 151 Downloads 140
Badawi Hamza Elbadawi Ibrahim, Department of Mathematics, Faculty of Science, Jiangsu University, Zhenjiang, China; Department of Mathematics, Faculty of Education, University of Khartoum, Sudan
Qixiang Dong, School of Mathematical Sciences, Yangzhou University, Yangzhou, China
Zhengdi Zhang, Department of Mathematics, Faculty of Science, Jiangsu University, Zhenjiang, China
Follow on us
It is recognized that the theory of boundary value problems for fractional order-differential equations is one of the rapidly developing branches of the general theory of differential equations. As far as we know, most of the papers studied the fractional Riemann-Liouville derivative with respect to boundary values that are zero. However, for the purpose of this study, we concern ourselves with Captou type derivative of the order α∈(2, 3), with respect to boundary values that are nonzero. We establish sufficient conditions for the existence of solutions for boundary value problem of nonlinear variable coefficient of fractional order. On the other hand, the boundary value problem is formulated as follows: cDαu(t) + p(t)f(t, u(t)) + q(t) = 0, u(0) = a, u'(0) = b, u(1) = d. Where a, b, d ∈ R are constants. In this paper, we investigate the existence and uniqueness of solutions for a class of boundary value problem of the nonlinear variable coefficient of fractional differential equations. The existence of solutions involving Captuo fractional derivatives is discussed under the assumption that the bounded conditions are constants. By means of the Banach contraction mapping principle and Larry- Schauder alternative, the existence of solutions are obtained. Finally, some examples are discussed to illustrate the results, which are generalized to nonlinear fractional derivatives with variable coefficients.
Fractional Derivatives, Fixed Point Theorem, Boundary Value Problem
To cite this article
Badawi Hamza Elbadawi Ibrahim,
Boundary Value Problems of Nonlinear Variable Coefficient Fractional Differential Equations, American Journal of Applied Mathematics.
Vol. 7, No. 6,
2019, pp. 157-163.
Copyright © 2019 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Miller. KS. Ross. B, An Introductionto the Fractional Calculusand Fractional Differential Equations. Wiley, NewYork, (1993).
I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic press, New York, 1999.
R. Hilfer(Ed.), Applications of Fractional Calculus in Physics, World Scientific publishing Co, Singapore, 2000.
K. Diethelm, The analysis of fractional differential equations, Lecture Notes in Mathmatics 2004, Springer-Verlag, Berlin, 2010.
K. Diethelm, A. D. Freed, On the solution of nonlinear fractional-order differential equations used in the modeling of viscoplasticity, Sci. Comput. Chem. Eng. II, Springer Berlin Heidelberg, (1999), 217-224.
M. A. Krasnoselskii, Two remarks on the method of successive approximations, (Russian) Uspehi Mat. Nauk (N.S.), 10(1955), 123-127.
N. Heymans, I. Podlubny, Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives, Rheol. Acta, 45(2006), 765-772.
F. Metzler, W. Schick, H. G. Kilian, T. F. Nonnenmacher, Relaxation in filled polymers. A fractional calculus approach, J. Chem. Phys, 103(1995), 7180-7186.
Ge. F, Kou. C, Stability analysis by Krasnoselskiis fixed point theorem for nonlinear fractional differential equations. Applied Mathematics and Computation 257(2015), 308-316.
Su. X, Zhang. S. Unbounded solutions to aboundary value problem of fractional order on the half-line. Computers and Mathematics with Applications 61(2011), 1079-1087.
Wang. G. Explicit iteration and unbounded solutions for fractional integral boundary value problem on an infinite interval. Applied Mathematics Letters 47(2015), 1-7.
Yang. L. Application of Avery-Peterson fixed point theorem to nonlinear boundary value problem of fractional differential equation with the Caputos derivative. Communications in Nonlinear Science and Numerical Simulation 17 (2012), 4576-4584.
X. Zhang, L. Liu, Y. Wu, The Multiple positive solution of a singular fractional differential equations with negatively perturbed term, Math. Comput. Modelling 55(2012), 1263-1274.
Y. Cui. Uniqueness of solution for boundary value problems for fractional differetial equation J. Appl. Math. Letters. 51(2016), 48-54.
A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Math. Stud., vol 204, Elsevier Science B.V., Amsterdam, 2006.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.